MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5157M/S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented in clinic for a routine follow up, pocket infection was observed.The primary and secondary cause of infection was unknown.The device was explanted.There is no known allegation from the health care professional that the infection was related to the device or procedure.The patient was stable post procedure.
 
Additional Manufacturer Narrative
Implant date should have been (b)(6) 2013 instead of (b)(6) 2013 and it's corrected in follow up report.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies found.

Brand Name
ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8269354
Report Number2938836-2019-00475
Device Sequence Number1697236
Product Code LWP
UDI-Device Identifier05414734006774
UDI-Public05414734006774
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model Number5157M/S
Device Lot Number3776044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer02/11/2019
02/18/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date02/26/2019
03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR